# SDR CALA2025012301993

- Difficulty date: January 19, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N77014
- Make and model: Boeing 777224
- Aircraft serial: 29862
- Aircraft time: 116,407 hours, 11,884 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unknown
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR 2L IS OPEN AND GIRT BAR APPEARS TO SHOW AS ARMED. PREFORMED PASSENGER DOOR FAST CHECK IAW AMM 52-11-00-200-801, NORMAL OPERATION IS GOOD.
